# SDR COMA2010101850223

- Difficulty date: October 16, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 37,910 hours, 34,448 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73021
- Part serial: 216
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 20,201 hours, 17,371 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM MEM RECEIVED HYD NR 2 TEMP CAUTION MSG.  EMERGENCY DECLARED, A/C RETURNED TO MEM LANDED SAFELY.  REMOVED AND REPLACED NR 2 HYD RESERVOIR.
